# SDR DL76L001849

- Difficulty date: September 23, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 40,257 hours, 6,106 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACFT RTB WITH BURNING ELECTRICAL INSULATION SMELL.  MTC FOUND ODOR EMANATING FROM MID AUX GALLEY.  PULLED ALL CB FOR GALLEY.  FWD TO MCO.
